# SDR CA150717001

- Difficulty date: July 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Condition: Inoperative
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TESTING THE ELT ON ITS ANNUAL CERTIFICATION IAW CAR 571 APPENDIX G FOUND NO OUTPUT DUE TO FAILURE OF BATTERY PACK.  BATTERY PACK REPLACED AND UNIT TESTED IAW CAR 571 APPENDIX G.  ELT RETURNED TO SERVICE. THE FAILED BATTERY PACK WAS 1 YEAR OLD AND NOT DUE FOR REPLACEMENT UNTIL AUG 2021.
